# SDR VNAA0309002

- Difficulty date: September 1, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Aircraft time: 20,972 hours, 17,814 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Nlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

THE CREW ABORTED LANDING DUE TO A NOSE GEAR LIGHT NOT INDICATING DOWN AND LOCKED.  FLIGHT 4143 DID A GO-AROUND AND ASKED THE TOWER TO LOOK AT THE NOSE GEAR TO ENSURE IT WAS DOWN.  FLIGHT 4143 THEN LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE INSPECTED AND REPLACED THE BULB FOR THE NOSE GEAR INDICATION IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
